GLEN CANYON DAM ADAPTIVE MANAGEMENT PROGRAM TECHNICAL WORK GROUP MEETING JUNE 23, 2020

WEBINAR

https://bor.webex.com/bor/j.php?MTID=ma1c84b509a94a3d8592ec858133100de

Phone #: 415-527-5035 Participant Passcode: 199 855 1400 Meeting Password: TWG1

FINAL AGENDA

STARTS AT 9:00 a.m. Pacific Time

START TIME (Duration)	Tuesday, June 23, 2020 Topic, Presenter, and Purpose
9:00 Pacific Time (:60)	 Welcome and Administrative: Seth Shanahan, Technical Work Group (TWG) Chair Introductions and Determination of Quorum (16 members) Adoption of Prior Meeting Minutes Next Meeting Date(s): October 14-15 Ad Hoc Group Membership and Updates Update on Hydrology, Operations, and Reservoir/Release Conditions Update on Activities Impacted Due to COVID-19 Restrictions Update on Monitoring and Research Trips to Occur From Today Until Next Meeting Discussion About Possible Experimental and Management Actions That May be Implemented in the Next 12 Months and Any Budgeting Issues Updates on Items of Interest That Are in Consideration for Implementation Before Next TWG Meeting
10:00 (:15)	TWG Chairperson and Vice Chairperson Election: Lee Traynham, Bureau of Reclamation (Reclamation) Q&A, discussion, and action (15 minutes)
10:15 (:30)	An Overview of the 3 rd Draft of the Triennial Work Plan and Budget FY2021-2023 (TWP): Lee Traynham, Reclamation; Scott VanderKooi, U.S. Geological Survey (USGS) Presentation, Q&A and discussion (30 minutes)
10:45 (:15)	BREAK
11:00 (:30)	Continued - An Overview of the 3 rd Draft of the TWP: Lee Traynham, Reclamation; Scott VanderKooi, USGS Presentation, Q&A and discussion (30 minutes)
11:30 (:45)	Report out and Recommendation From the Budget Ad Hoc Group for the TWP: Craig Ellsworth, Western Area Power Administration Presentation, Q&A and discussion (45 minutes)
12:15 (:45)	LUNCH

START TIME (Duration)	Tuesday, June 23, 2020 Topic, Presenter, and Purpose
1:00 (2:30)	Development of Budget Recommendation to the Adaptive Management Work Group (AMWG): TWG Members
	■ Discussion and action (2 hours and 30 minutes) Proposed motion language: The TWG recommends that the AMWG recommend for approval to the Secretary of Interior, the Triennial Work Plan and Budget FY2021-2023 as provided to the TWG on June 22, 2020 and as requested to be revised by the TWG during their meeting on June 23-24, 2020.
3:30 (:05)	Public Comment
3:35	ADJOURN

GLEN CANYON DAM ADAPTIVE MANAGEMENT PROGRAM TECHNICAL WORK GROUP MEETING JUNE 24, 2020 WEBINAR

https://bor.webex.com/bor/j.php?MTID=me5b71004cf8ffffaf01eb299fc9d7405

Phone #: 415-527-5035 Participant Passcode: 199 140 5619 Meeting password: TWG2

FINAL AGENDA

STARTS AT 9:00 a.m. Pacific Time

START TIME (Duration)	Wednesday, June 24, 2020 Topic, Presenter, and Purpose
9:00 Pacific Time (:30)	 Welcome and Administrative: Seth Shanahan, Technical Work Group (TWG) Chair Introductions and Determination of Quorum (16 members) Unresolved Issues from Yesterday's Meeting
9:30 (:30)	Monitoring for the Southwestern Willow Flycatcher and Yuma Ridgeway's Rail in Glen and Grand Canyons: Greg Holm, National Park Service Presentation (20 minutes) Q&A and discussion (10 minutes)
10:00 (:15)	BREAK
10:15 (:45)	A Review of the Modeling Procedures Used for Triggering High-Flow Experiments: Jeremiah Drewel, Reclamation; Paul Grams, USGS ■ Presentation (20 minutes) ■ Q&A and discussion (25 minutes)
11:00 (:45)	The Importance of Springtime High Flows in Sustaining Invertebrate Communities – a Regional and National Assessment: Daren Carlisle, USGS Presentation (15 minutes) Q&A and discussion (30 minutes)
11:45 (:45)	LUNCH
12:30 (:30)	An Overview of the Grand Canyon River Guides' Adopt-a-Beach Program and a Discussion About How the Program May Help With Understanding the Status of the Recreational Experience and Sediment Resources: Ben Reeder, Grand Canyon River Guides Presentation (15 minutes) Q&A and discussion (15 minutes)
1:00 (:45)	Lees Ferry Dissolved Oxygen Monitoring and Management: TWG Members Discussion (45 minutes)

START TIME (Duration)	Wednesday, June 24, 2020 Topic, Presenter, and Purpose
1:45 (:15)	Discussion of Emerging Issues and Request for Agenda Items for Next Meeting: Seth Shanahan, TWG Chair Discussion (15 minutes)
2:00 (:05)	Public Comment
2:05	ADJOURN